# SDR AWXA200200811

- Difficulty date: July 24, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK THE LT INBOARD MIDFLAP TRAILING EDGE WEDGE END WAS FOUND TO HAVE CRACKS AND DELAMINATION IN POTTING COMPOUND AT THE 1ST, 2ND, AND 3RD INBOARD TRACK CUTOUTS AND OUTBOARD BLOCK.  MAINTENANCE REMOVED DAMAGED LT INBOARD MIDFLAP TRAILING EDGE WEDGE, FABRICATED A NEW WEDGE PER DWG 65-46486, AND INSTALLED REPAIR.
